IJPAM: Volume 26, No. 4 (2006)

ON COMMON FIXED POINTS IN FUZZY METRIC
SPACES THROUGH WEAK COMPATIBILITY

Seong-Hoon Cho$^1$, Se Chul Kim$^2$
$^{1,2}$Department of Mathematics
Hanseo University
Seo San, Chung-Nam, 376-706, KOREA
$^1$e-mail: shcho@hanseo.ac.kr


Abstract.In this paper we introduce the notion of weak compatibility and we give some conditions of which four self mappings of fuzzy metric space have a unique common fixed point. Our result generalizes and extends some known results. Also we characterize the conditions for two self mappings of fuzzy metric space have a unique common fixed point.

Received: January 10, 2006

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: fuzzy metric space, compatible mappings, weakly compatible mappings, common fixed point

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 4